Balls as Subspaces of Homogeneous Type: On a Construction due to R. Macías and C. Segovia
In this chapter we give an equivalent point of view for quasi-metric structures on a set X in terms of families of neighborhoods of the diagonal in X×X. We use this approach and the iterative process introduced by R. Macías and C. Segovia in ‘A well behaved quasi-distance for spaces of homogeneous type' (Trabajos de Matemática, IAM, 32, 1981, 1-18) in order to show that the balls in the new quasi-distance have a specific regularity at the boundary.
KeywordsHomogeneous Type Euclidean Ball Regularization Procedure Family Versus Generalize Dilation
Unable to display preview. Download preview PDF.
- 2.R. A. Macías and C. A. Segovia: A well behaved quasi-distance for spaces of homogeneous type, Trabajos de Matemática, IAM, 32 (1981), 1–18.Google Scholar